# SDR DALA2025051903816

- Difficulty date: May 14, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N3755D
- Make and model: Boeing 737832
- Aircraft serial: 29627
- Aircraft time: 74,830 hours, 28,756 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0965819) FWD CARGO LH TRANSITION PANELS HAVE MULTIPLE GOUGES AND AREAS OF CORROSION. REMOVED AND REPLACED TRANSITION PANELS FROM STA 500A TO STA 500I IAW B737 SRM 51-40-02.
